# SDR IPXA2675712

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585650
- Condition: Dented
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL NR 1 RT OTBD DENTED.  FABRICATED NEW FLOOR PANEL IAW EO 767-5320-9693-H AND DWG 141T5856.
